# SDR USAA010704

- Difficulty date: May 18, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: 43712
- Condition: Broken
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BELLCRANK HAD .75 INCH SECTION BROKEN OUT, RT INBOARD AILERON HINGE ASSY.  NOTCHED OUT TOP OF FITTING, REMOVED LOWER FLANGE, INSTALLED TWO MACHINED DOUBLERS PER EA 71077.  (M)
